# SDR TRBA2006028

- Difficulty date: March 26, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Engine: Pwa PW127
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, F/O WINDSHIELD CRACKED.  AIRCRAFT DIVERTED.  REPLACED WINDSHIELD IAW MM.  (K)
